MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ENDOSCOPE INTRODUCER KIT

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ENDOSCOPE INTRODUCER KIT
Model Number SBA56PUIMB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
The caregiver opened the cysto pack for a case and saw a piece of something on the pack.It was seen right away and nothing else was contaminated.There was no harm came to the patient.It looked like a crumb or a small rock.

Brand Name
CARDINAL HEALTH
Common Device Name
ENDOSCOPE INTRODUCER KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
785 fort mill hwy.
fort mill SC 29707
MDR Report Key8864231
Report Number8864231
Device Sequence Number2390406
Product Code NWU
UDI-Device Identifier10888439446616
UDI-Public(01)10888439446616(11)190403(17)210201(10)216990
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/19/2019
Report Date (Section F) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSBA56PUIMB
Device Catalogue NumberSBA56PUIMB
Device Lot Number216990
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/06/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2019
Patient Sequence Number1
Date Report Sent to FDA07/19/2019